# SDR 2007UALA02656

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 20,445 hours, 5,234 cycles
- Engine: Pwa PW4052
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

APU FAILED DURING TAXI OUT WITH FAIL LIGHT ILLUMINATED.   [08-17-07]  REPLACED OIL COOLER RAN APU WITH FULL LOAD 35 MIN, AND NO AUTO SHUTDOWN. OPS CHECK NORMAL AT THIS TIME
